# SDR UALA2009051301373

- Difficulty date: May 13, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 33,528 hours, 8,962 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 26hj
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMEGENCY LIGHT AT SEAT 26HJ INOP.  SECURED LIGHT ASSEMBLY. OPS CHECKS GOOD.
